# SDR 00010

- Difficulty date: January 14, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N277TW
- Make and model: Lear 24D
- Aircraft serial: 277
- Aircraft time: 12,950 hours, 14,583 cycles
- Engine: Ge CJ610*
- Engine time: 9,639 hours, 8,612 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 3001242
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FIRE WARNING ILLUMINATED.  ENGINE BROUGHT BACK TO FLIGHT IDLE, LIGHT DID NOT GO OUT.  SHUT DOWN ENGINE.  MECHANIC DISPATCHED TO AIRCRAFT, INSPECTED ENGINE NO EVIDENCE OF FIRE, FOUND BLEED AIR LEAK AT PYLON REPLACED O-RING AND TWO FIRE BOTTLES RETURN AIRCRAFT TO SERVICE.
